# SDR FDEA201709122512

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION CARRIED OUT ON LEFT WING FIXED LEADING EDGE CUTOUTS AND ACCESS DOORS.  FOUND ONE CRACK TAI DUCT CUTOUT INBD CORNER, 0.30 INCH IN LENGTH.   REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
